MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral S; Implantable lead
Model Number 4674
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high capture thresholds and loss of capture (loc) for its left ventricular (lv) lead.Technical services (ts) was consulted and discussed programming options and settings.This device remains in service.No adverse patient effects were reported.

Brand Name
ACUITY? X4 Spiral S
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50601423
Report Number2124215-2026-45727
Device Sequence Number16094575
Product Code LWP
UDI-Device Identifier00802526524554
UDI-Public(01)00802526524554(17)180907
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2018
Device Model Number4674
Device Catalogue Number4674
Device Lot Number603919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale